06-01-2003, 07:20 PM #1
omfg, heart attack from AAS, HELP !!!!
guys, wtf, i am 4 weeks in to a sus/deca /d-bol cycle, the d-bol phase is over
week 1 - 10: deca: 400 mg/ew
week 1 - 10: sus: 500 mg/ew
week 1 - 4: d-bol at 40mg/ed <-- this is done now
i have gaine 20 lbs of mass so far and great strength, as usual.
but for the last couple days i have had seirous heart problems, like i wake up in the morning and my heart feels dry. yes, it actually feels dry, so i down 1 l of water with my first meal. then i go to work, i work at the univeristy in a lab, for excercise, and becuz im young, i run or walk up 10 flights of stairs, instead of elevator. now after 1 flight of stairs im outta breath, and my heart is racing.
NOW, today i was helping mom in the backyard as usual, i just lifted a little pot off the ground and fuck my heart blasted away, my lower back got stiff (this was expected) but my heart was racing.
even doing simple shit now i nthe house my heart races, yet when i go to the gym, i cna dead lift like 450+ lbs and take a 30 second rest and go to the next set no prob.
WTF is going on, this makes me feel so helpless !!!!!and my heart is racing ! but im cool ! any ideas ?
06-01-2003, 07:25 PM #2
could be high blood pressure, i would start their by having your blood pressure checked, you can do it at any suprer stop and shop or grocery store that has a pharmacy in it on your own in the machine
06-01-2003, 07:28 PM #3
06-01-2003, 08:58 PM #4
ok, guys this shit is nuts, like wow, my heart is goign crazy, and it feels dry as hell if i dont down water, im going to sleep now, gonan take a shower tonite instead of mornign and see whats up. i will get blood pressure checked asap.
06-01-2003, 09:53 PM #5
Bro if your so concerned about this GO TO THE DAMN DOCTOR! Better safe then sorry, you know your body better then anyone here. Be honest with a doctor you trust.
06-01-2003, 09:58 PM #6
i came very close to aborting in week 8 of my cycle because of similar complications you are describing...i monitored my BP when it was on the high end of the spectrum and decreased my sodium intake drastically plus altered what i was actually eating.
everything worked out and i am fine now, but the high BP was a scare because at times i felt like my head was going to explode in the middle of squatting.
since you are finished with the dbol , things should improve.
just chart your bp levels and if they don't steadily decrease then seek medical advice before you decide to abort the cycle.
just be safe bro, you really have to listen to your body at all times and modify plans, diet, etc. accordingly.
06-01-2003, 10:10 PM #7
i think you just gained too much weight for your body to adjust too so quickly..20 pnds in 4weeks is not joke..check your bp
06-01-2003, 10:21 PM #8
Thats why you use anti-estrogens. You wouldnt have near this problems if you did.
And I dont mean what some of your guys half assed doses are . I mean adequade dosage.
Spend the cash. How can you not afford another 60-100bux on a cycle if it can ward of side effects like this?
For those of you that think anti-e's or nolva inhibit gains, what this guy is experiencing is pretty much the gains you inhibiting....
Sorry for ya guy, that sucks. I would go get my BP checked and probally get on some anti-es and some OTC diuretic asap.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)